# SDR FWT2006F00001

- Difficulty date: May 25, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N316LA
- Make and model: Boeing 767
- Aircraft serial: 30842
- Engine: Ge CF680
- System (JASC): 3411 · Pitot/Static System
- Part: Relay
- Part number: BACR13CG2A
- Condition: Malfunctioned
- Location: Pitot Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER 00:25 FLYING MINUTES, RETURNED TO GROUND DUE TO 1-30-32-03-01 EICAS MSG L AOA PROBE DISPLAYED.  L AOA PROBE HEAT LIGHT ILLUM.  2-30-33-06-00 EICAS MSG TAT PROBE DISPLAYED, TAT PROBE HEAT LIGHT ILLUM.  3-30-31-09-00 EICAS MSG PROBE HEAT DISPLAYED 2 OR MORE HEAT PROBE LIGHT ILLUM.  TROUBLESHOOTING IAW WDM 30-33-01 FOUND RELAY K514 MALFUNCTIONING, REPLACED (AIR GROUND) RELAY K514 IAW SWPM 20-81-22, OPS NORMAL IAW FIM 30-33-00, BLK 1 THRU 21.  (K)
